MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; BIOGRIP PROXIMAL TIBIA, 87MM

ONKOS SURGICAL ELEOS; BIOGRIP PROXIMAL TIBIA, 87MM
Model Number PT-20000-02M
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that sutures tore intraoperatively on the anterior/posterior holes of an eleos proximal tibia.Dr.(b)(6) was using ethibond 5 sutures.The surgeon brought the sutures anteriorly after exiting the posterior suture holes, which resulted in the sutures tearing.In order to successfully complete the surgery, dr.(b)(6) doubled up on the sutures.No additional information regarding this event was obtained.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the sutures tearing intraoperatively on the suture holes of the proximal tibia was due to the device design.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 114: operational problem identified.H6: investigation conclusions code updated to 12: cause traced to device design.H10: additional narratives/data.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
BIOGRIP PROXIMAL TIBIA, 87MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC.
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key13443189
Report Number3013450937-2022-00030
Device Sequence Number11273990
Product Code KRO
UDI-Device IdentifierB278PT2000002M0
UDI-PublicB278PT2000002M0
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K203090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPT-20000-02M
Device Catalogue NumberPT-20000-02M
Device Lot Number88658RR-031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer04/05/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ETHIBOND 5 SUTURES
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient SexMale